Does the estradoil patch cause weight gain?

Question is Closed Report Mark as Favorite

Answers (3)

16 Feb 2010

I think that weight gain while using estradiol may be associated with water retention

Votes: +0

16 Feb 2010

Several years ago, I had been on the estradoil patch. I had been using the patches for approx 2 years. I seemed to maintain my weight during that time. The only increase would be approx. 2 pounds, which I would blow off to "water retention". I was using the patches as a HRT and compared to the other methods I had been using, the patch seemed to not only help the most, but with minimal side effects as well. Hope you found this somewhat helpful. Best of luck to you~

Votes: +0

16 Feb 2010

Many years ago I used the patch, and I gained weight rapidly possibly because I just gained easily, later found to have a thyroid condition. I knew other people that seemed to do okay on the patch.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Do I need to be concerned with weight gain on 0.75 estradiol patch V?

any ideas what to take or do if this happens for i am a bit afraid of the weight gain and maybe it will not happen.i have hot flashes every 20 mins ...

1 answer 22 Sep 2009

Is swelliing of the hands and feet and weight gain normal with the patch?

My doctor gave it to me to help me wean off of percocets which I have been taking for a couple of years now for severe back and neck problems. I have ...

1 answer 28 Oct 2010

Does gianvi make you gain weight?

i've been on depo for about a year, and i have gain alot of weight,and i'm very active. i need to be on a pill that doesn't cause ...

2 answers 15 Dec 2011

Weight gain and estradiol patch- Minivelle?

Does anyone have experience with weight gain while using Minivelle patch ? I use .0375 dosage.

9 answers 11 May 2013

Ovral-28 - if I start using Ovral 28 will I gain weight? I was using Evra patch but I gain so much?

... weight t unbelievable, my baby is 4 months and my medical aid does not want to pay for a sterilisation so the Dr gave me Evra patch, but the ...

1 answer 17 Oct 2013